# SDR AALA20140117020

- Difficulty date: January 17, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 43,980 hours, 17,814 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED LE IN TRANSIT LIGHT & FLAP DISAGREE.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NR 7 SKEW SENSOR.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
